VOL. 45 · NO. 3 | 2015
Front Matter
Rocky Mountain J. Math. 45 (3), (2015) Open Access
No abstract available
Alen Alexanderian
Rocky Mountain J. Math. 45 (3), 703-735, (2015) DOI: 10.1216/RMJ-2015-45-3-703 Open Access
KEYWORDS: Homogenization‎, Random media, ergodic dynamical system, stationary random field, diffusion in random media, 37A05, 37A25, 78A48, 78M40
Ittay Weiss
Rocky Mountain J. Math. 45 (3), 737-762, (2015) DOI: 10.1216/RMJ-2015-45-3-737 Open Access
KEYWORDS: Real numbers, constructions of real numbers, 00A05
Anton Zettl, Jiong Sun
Rocky Mountain J. Math. 45 (3), 763-886, (2015) DOI: 10.1216/RMJ-2015-45-3-763 Open Access
KEYWORDS: self-adjoint operators, spectrum, 05C38, 15A15, 05A15, 15A18‎
E. Arnold, R. Field, J. Lorch, S. Lucas, L. Taalman
Rocky Mountain J. Math. 45 (3), 887-901, (2015) DOI: 10.1216/RMJ-2015-45-3-887 Open Access
KEYWORDS: 05B15, 05E18
Thomas Binder, Sebastian Pauli, Filip Saidak
Rocky Mountain J. Math. 45 (3), 903-928, (2015) DOI: 10.1216/RMJ-2015-45-3-903 Open Access
KEYWORDS: 11M06, 11M26
Michael Gil'
Rocky Mountain J. Math. 45 (3), 927-940, (2015) DOI: 10.1216/RMJ-2015-45-3-927 Open Access
KEYWORDS: Functions of non-commuting operators, norm estimate, operator equation, 47A56, 47A60, 47A62, 47G10
Kei Ji Izuchi, Yuko Izuchi, Shûichi Ohno
Rocky Mountain J. Math. 45 (3), 941-962, (2015) DOI: 10.1216/RMJ-2015-45-3-941 Open Access
KEYWORDS: Weighted composition operator, Lebesgue space, space of bounded analytic functions, disk algebra, essential norm, path connected component, 47B38, 30H10
Toshiyuki Kikuta, Hirotaka Kodama, Shoyu Nagaoka
Rocky Mountain J. Math. 45 (3), 963-972, (2015) DOI: 10.1216/RMJ-2015-45-3-963 Open Access
KEYWORDS: 11F33, 11F46
Arni S.R. Srinivasa Rao
Rocky Mountain J. Math. 45 (3), 973-1031, (2015) DOI: 10.1216/RMJ-2015-45-3-973 Open Access
KEYWORDS: epidemic models, Deconvolution, conditional probability, second line ART, 44A35, 62A10, 92D30
Dimcho K. Stankov
Rocky Mountain J. Math. 45 (3), 1033-1045, (2015) DOI: 10.1216/RMJ-2015-45-3-1033 Open Access
KEYWORDS: uniform algebra, Gleason part, pseudo-hyperbolic distance, big-disk, big-disk algebra, hyper-analytic functions., 46J10
Fu-Hsiang Wong, Wei-Cheng Lian, Ren-Ci Lin
Rocky Mountain J. Math. 45 (3), 1047-1053, (2015) DOI: 10.1216/RMJ-2015-45-3-1047 Open Access
KEYWORDS: fixed point, boundary problem, generalized $p$-Laplacion, existence, 34B15
Back to Top